why? topical steroid withdrawal

I think I finally figured out what’s wrong with my skin. topical steroid withdrawal. if you don’t feel like googling, it’s when you overuse topical steroids such as creams like hydrocortisone for issues like eczema and your skin becomes addicted. in my case, I’ve been using those kinds of creams on my body for most of my life, and began using the hydrocortisone on my face three years ago. so basically, when you stop using them your skin goes through horrible withdrawal symptoms that can last for months to years. yay! and doctors prescribe these like nothing. not knowing the chaos they’re inflicting on people in the long run.

welp, I guess I have to deal with this now. really don’t know what I’m gonna do with this semester of school as this might get progressively worse….

why.

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s